# SDR UALA2010122004650

- Difficulty date: December 19, 2010
- Submitted: December 28, 2010
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 41,799 hours, 11,282 cycles
- Engine: Pwa PW4056
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Fluctuates
- Location: C System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE. C HYD SYS MAINT DISPLAYED. ACCOMPLISHED TROUBLESHOOTING ADDRESSING 'C' HYD MAINT MESSAGE. SYSTEM CHECKS GOOD PER TEST. PRESSURE STILL FLUCTUATES. REPLACED ADP MODULATING VALVE, NO HELP.  REPLACED ADP PRESSURE REGULATOR AND SHUTOFF VALVE PER MM. REPLACED CENTER PRESSURE TRANSMITTER PER AMM. OPS AND LEAK CHECK OK.
